# SDR ASOA03171

- Difficulty date: April 20, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE SERVICE DOOR SILL STRINGER BETWEEN FS 310 AND FS 349 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE SERVICE DOOR SILL STRINGER BETWEEN FS 310 AND FS 349 IAW SRM 51-00. (M)
